Mathematical Notes

, Volume 59, Issue 3, pp 330–332 | Cite as

On the interpolation constants of Whitney

  • N. V. Kryakin
  • M. D. Takev
Brief Communications
  • 29 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Takev, “On the theorem of Whitney-Sendov,” in:Constructive Theory of Functions, Sofia (1992), pp. 269–275.Google Scholar
  2. 2.
    B. Sendov,C. R. Acad. Bul. Sci.,35, 431–434 (1982).MATHMathSciNetGoogle Scholar
  3. 3.
    Yu. V. Kryakin,Mat. Zametki [Math. Notes],46, No. 2, 155–157 (1989).MATHMathSciNetGoogle Scholar
  4. 4.
    Yu. V. Kryakin,Mat. Zametki [Math. Notes],53, No. 5, 158–160 (1993).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • N. V. Kryakin
    • 1
  • M. D. Takev
    • 2
  1. 1.Odessa Polytechnical UniversityUSSR
  2. 2.Sofia UniversityUSSR

Personalised recommendations